Ok so I want to use aviane im 16 & this will be my first birth control , I have a regular period get it right on time ,for exactly 5 days everything normal I want to know will this mess up my period like make it longer ? Heavier ? Since its so regular that's all im really concerned about . Thank you
10 May 2010
It could quite possibly "mess" up your periods particularly when you first start taking Aviane as your body adjusts to the hormones.
Sometimes it can take 2 to 3 months for your body to settle - breakthrough bleeding and changes in menstrual flow are common.
Unfortunately how your body reacts is impossible to predict and you will not know how you respond until you try.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 28 Mar 2013
I've had the Nexplanon implant for two years now and have only had one period in that time, which was right near the beginning. I have now just ...
3 answers • 8 Jan 2014
I hadn't had a period since I got my Nexplanon/Implanon, 6 months ago then two months ago I got my period. This month my BF and I had sex while ...
3 answers • 16 Jun 2014
I started using NuvaRing three months ago. As it said in the little booklet it is possible to change
... the day of your period by inserting the ring some days earlier. Last month I inserted it on a wednesday instead of a saturday. I had no problems ...
1 answer • 18 Dec 2014